# SDR DXTA2010090904227

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 6,171 hours, 4,519 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OST FMS 1, FMS 2, COMM 1, NAV 1, FLIGHT DIRECTOR, AUTO PILOT, GPWS, WX RADAR, RADAR ALTIMETER AND HAD A FLASHING AOA WHEN WE ENCOUNTERED MODERATE TURBULENCE AT FL 400 AND .75 MACH. POWERED THE AIRPLANE DOWN ON LANDING AND NOW EVERYTHING WORKS AFTER POWERING THE APU BACK UP.  INSPECTED SYSTEM, NO FAULTS FOUND.  APPLIED POWER TO ACFT AND OPS CHECKED ALL AFFECTED SYS. FOUND AFFECTED SYS TO OPERATE NORMALLY AT THIS TIME. NO DEFECTS FOUND, SYS CHECK GOOD AT THIS TIME. IAW HS125 800XPC MM 24-50-00, 34-60-05, 34-40-05, 22-10-00 AND 23-80-15
